# SDR CA030218004

- Difficulty date: February 12, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Bell 206L
- Aircraft time: 15,492 hours
- Engine: Allsn 250C20R
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Spring
- Part number: 206040106001
- Condition: Broken
- Location: Driveshaft
- Component: Driveshaft, Bell
- Component part number: 20604001501
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SPRING BROKE, TURNED SIDEWAYS AND CHAFED SPHERICAL COUPLING AND PLATE.
